# SDR 96ZZZX6058

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 897/965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, CORROSION WAS FOUND IN THE AFT CARGO PIT, STA S30 FROM STA 897 TO STA 965. MECHANICALLY REMOVED CORROSION.  CORROSION FOUND TO BE OUT OF LIMITS IAW DC9 SRM 51-01 FIG 1.  REMOVED CORRODED AREA OF STR 30 IAW DC9 SRM 51-01.  CLEANED BLUE WATER FROM STA 897 TO STA 963 IAW DC9 SRM.  TREATED AND PRIMED LONGERON FROM STA 897 TO STA 963 IAW DC9 SRM 51-10-3.  INSTALLED LONGERON AND SPLICES AT STA 897 TO STA 963 IAW DC9 SRM'S 51-30-0 51-30-1, 51-30-2, 51-30-5.
